# SDR 372PA0052

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lav Ser Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL PAN HAS CORROSION AROUND DUMP SHOOT CONNECTION.  REPLACED CORRODED CHANNELS P/N 69-36677-1 AND 69-36677-2 PER SRM 51-40-02 AND DRAWING 65-45781.  REMOVED MINOR CORROSION FROM PAN PER SRM 51-20-01 AND SRM 51-40-00.
